# SDR EE4Y2024042720024

- Difficulty date: April 27, 2024
- Submitted: April 27, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 36,755 hours, 24,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK ZL-161-03-2-001 LOWER FUSELAGE BULK CARGO COMPARMENT FR64 BETWEEN STGR 43LH AND STGR 40RH, STRAP CORROSION AT SEVERAL PLACES. DUE A DEVIATION OF SRM REPAIR AIRBUS WAS CONTACTED TO OBTAIN REPAIR INSTRUCTIONS TO REPLACE THE AFFECTED SECTION. THE PERMANENT REPAIR WAS PERFORMED IAW COOPESA ENGINEERING ORDER COO-EO-2024-19851-R00 AND ALLEGIANT ENGINEERING ORDER ERO R5341-0127-R00 FOLLOW AIRBUS REPAIR INSTRUCTIONS. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P077 ITEM 1-20.
